Related Questions

I took chlamydia meds, seems the drug didn't work I had 2 suprax cefixime 400 mg and 4 sandoz-- azithromycin 250mg. Does it make sense to take the same meds again if it didn't work before?

Gonorrhea shot. I am sorry to report but you may have been given the wrong treatment. You took the right drug for chlamydia, but the wrong drug for gonorrhea. There is a drug resistant gonorrhea that has swept the western world making all pills ineffective for treating this. Most public health and other std experts always treat for both gc and chlamydia. Read more...
Chlamydia retesting? Did you get retested for chlamydia after the antibiotic rx with cultures? If not, that is your first step before re-treating with antibiotics. Read more...

My GF is being treated for Chlamydia 1x 1000mg Azithromycin and 1x 800mg Cefixime. It's been a week she has a fever and intense pain, is this normal?

Not normal. See below - it's possible she has pelvic inflammatory disease: http://www.webmd.com/women/guide/what-is-pelvic-inflammatory-disease I recommend she be evaluated urgently by a doctor licensed in your area to rapidly exclude this potentially serious possibility. Read more...
Not normal. PID? If her pain is in the lower abdomen, probably she has pelvic inflammatory disease (PID, fallopian tube infection). The treatment she had is fine for uncomplicated chlamydia (and/or gonorrhea), but not sufficient for PID. She should contact her doctor immediately, or go to an urgent care clinic or emergincy room. This could be serious. Good luck! Read more...
No. This sounds very much like PID (pelvic inflammatory disease) which is a common but serious complication from a chlamydial infection. She will likely need a longer course of more intensive antibiotics to get control of the infection. See should see her treating Dr or gynaecologist or visit an emergency department. Read more...